Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have lump in breast. What to do?

I have alot of things I have a constant cough hoarseness tight chest stomache cramping fatigue tiredness sticky mucus bringing up feels like lump in throat loss of voice changes in my moles they black itchy skin severe weight loss and I found a lump in my breast bowel changes constantly thought irritable bowel my weight has gone from a size 12 to a size 6 in 3 months
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.

You have many problems. Kindly explain in order of appearance. As i can understand you have lump in breast that need to be examined by physician and evaluated as you lost your weight also along with skin changes, feeling lump in throat and bowel changes.
Get done complete hemogram, FNAC of lump, and consult your doctor for further management. Hope I answered your question. Wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor